Unified treatment of nonrelativistic and quasirelativistic atomic integrals over complete orthonormal sets of Psi(alpha)-exponential type orbitals


Guseinov I. I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.45, no.4, pp.1032-1040, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1007/s10910-008-9432-1
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.1032-1040

Abstract

The new one- and two-electron nonrelativistic and quasirelativistic basic functions are introduced. The general analytical relations in terms of basic functions suggested are derived for the non- and quasi-relativistic atomic integrals over complete orthonormal sets of Psi(alpha)-exponential type orbitals introduced by the author, where alpha=1, 0,-1,-2, ... The relationships obtained are valid for the arbitrary values of quantum numbers and screening constants of orbitals.